# SDR USAA980681

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47210
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1087
- Part time: 75,489 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-5 CHECK, FOUND .20 INCH CRACK, CRACK EXTENDED .5 INCH BEYOND STOP DRILL IN WEB ATTACHED TO SKIN AT AFT FUSE INTERIOR, AT STATION 1087 LONGERON 4R.  INSTALLED DOUBLER, TITANIUM .050 SRM 53-01 FIG 2 PER EA NR 51136.  (M)
